Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

CeleritousKin

Member
  • Total Reviews

    0
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

0 Neutral

About CeleritousKin

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I started the acne.org regimen a month ago (cleanser, BP). I added the AHA after one week, every other day. I didn't have any negative reactions until 2 nights ago when I woke up and had red blotches all over my face that I believe are burns. I don't know why this happened, I guessing maybe I used more than I normally do, but my face looks worse than when I started the regimen. Any advice about how I should proceed with the regimen from this point? Thank you!
  2. Hi, I started using the AHA a month ago when I started the regimen. I used it only every other day with no problems. Well last night I used it, and it burned a little like always but calmed down once it dried. I woke up this morning with red marks ALL over my face like I had been burned. I dont know what to do now.
  3. Hi, I started using this a month ago when I started the regimen. I used it only every other day with no problems. Well last night I used it, and it burned a little like always but calmed down once it dried. I woke up this morning with red marks ALL over my face like I had been burned. I dont know what to do.
×